-17% Off

Cipladon 1000 (Analgesic)

KSh50.00

  • This is an adult pain reliever
  • Each effervescent tablet contains paracetamol Ph .Eur 1000mg
  • Content: 8 soluble paracetamol tablets

Description

  • This is an adult pain reliever
  • Each effervescent tablet contains paracetamol Ph . Eur 1000mg
  • Content: 8 soluble paracetamol tablets

Reviews

There are no reviews yet.

Be the first to review “Cipladon 1000 (Analgesic)”

Your email address will not be published. Required fields are marked *